Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ok ladies, has anyone tried diane 35 as a form of birth control.. did it have any side effects such a your mood or sex drive? or did it effect your hormonals latter in life? :-k

Share this post


Link to post
Share on other sites

hey strawberries

i was initially prescribed diane 35 after anti-biotics werent sucessful for my acne- it made no difference whatsoever to my skin in the 8 odd months i took it so im now on accutane. im still on diane 35 as my form of birth control though.

there havent been any dramatic side effects. your peroid pains/cramps are less which is good, and be prepared for your boobs to go at least up one size (well its happened with me and some friends anyway!).Some people gain weight on it, i got some headaches at first. Ocassional moodiness but i dont know if this is me.. or the birth control and lastly it has had no obvious effect on my sex drive.

hope that helps luv kimmi

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×